Alert archive / Arizona / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 19, NWS Tucson, AZ
NWS Tucson, AZ issued this severe thunderstorm warning at Jul 15, 2012, 4:54 PM MST for Pima County, Pinal County, Arizona. It was in force for 66 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2012, 4:54 PM MST (23:54 UTC)
- Expired
- Jul 15, 2012, 6:00 PM MST
- In force
- 66 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
Counties Pima County, AZ, Pinal County, AZ
The radar
The Tucson radar (KEMX), 53 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 5:09 PM MST | HAIL 1 | 2 Nnw Davis-Monthan Air, AZ | IN TUCSON NEAR ALVERNON AND GRANT |
| Jul 15, 5:20 PM MST | TSTM WND GST 61 | 3 Nnw Tucson, AZ | TRAINED WEATHER SPOTTER REPORTED A WIND GUSTS OF 61 MPH. |
| Jul 15, 5:22 PM MST | HAIL 1 | Tucson, AZ | NEAR PRINCE AND CAMPBELL |
| Jul 15, 5:28 PM MST | TSTM WND DMG | 10 N Tucson, AZ | LARGE TREE UPROOTED AND FELL THROUGH ROOF... |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 11.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 509 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
015
WUUS55 KTWC 152354
SVRTWC
AZC019-021-160100-
/O.NEW.KTWC.SV.W.0019.120715T2354Z-120716T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
454 PM MST SUN JUL 15 2012
THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PIMA COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES THE CITIES OF...TUCSON...ORO VALLEY...
SOUTHEASTERN PINAL COUNTY IN SOUTH CENTRAL ARIZONA...
* UNTIL 600 PM MST
* AT 448 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
SOUTHERN PORTIONS OF THE TUCSON METRO AREA AND MOVING TO THE
NORTHEAST AT 15 TO 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ORACLE AND SAN MANUEL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. EXPECT DAMAGING WINDS IN EXCESS OF 60 MPH...
LARGE HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN WITH THIS STORM.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM OR CLOSET.
&&
LAT...LON 3269 11113 3266 11046 3212 11046 3197 11062
3191 11120
TIME...MOT...LOC 2353Z 204DEG 24KT 3231 11082
$$
MOLLERE2 follow-up statements
907
WWUS55 KTWC 160030
SVSTWC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
530 PM MST SUN JUL 15 2012
AZC019-021-160100-
/O.CON.KTWC.SV.W.0019.000000T0000Z-120716T0100Z/
PIMA AZ-PINAL AZ-
530 PM MST SUN JUL 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MST
FOR SOUTHEASTERN PINAL AND NORTHEASTERN PIMA COUNTIES...
AT 524 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED OVER MUCH OF THE TUCSON METRO AREA AND WERE
MOVING NORTHEAST AT 20 TO 25 MPH.
TRAINED WEATHER SPOTTERS HAVE REPORTED HAIL THE SIZE OF QUARTERS...
OR ONE INCH IN DIAMETER AT PRINCE AND CAMPBELL AND ALSO AT ALVERNON
AND GRANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. EXPECT DAMAGING WINDS IN EXCESS OF 60 MPH...
LARGE HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN WITH THIS STORM.
&&
LAT...LON 3269 11113 3266 11046 3212 11046 3197 11062
3191 11120
TIME...MOT...LOC 0028Z 213DEG 22KT 3246 11071
$$
MOLLERE897
WWUS55 KTWC 160103
SVSTWC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
603 PM MST SUN JUL 15 2012
AZC019-021-160110-
/O.EXP.KTWC.SV.W.0019.000000T0000Z-120716T0100Z/
PIMA AZ-PINAL AZ-
603 PM MST SUN JUL 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PINAL AND
NORTHEASTERN PIMA COUNTIES HAS EXPIRED...
THE CLUSTER OF THUNDERSTORMS THAT PRODUCED 60 MPH WIND GUSTS AT THE
TUCSON INTERNATIONAL AIRPORT ALONG WITH ONE INCH DIAMETER HAIL OVER
PARTS OF THE TUCSON METRO AREA HAS BEEN STEADILY DIMINISHING IN
STRENGTH. THEREFORE...THE SEVERE THUNDERSTORM WARNING WAS ALLOWED TO
EXPIRE AT 6 PM MST THIS EVENING. STORMS WILL CONTINUE TO OCCUR ALONG
WEST OF ORO VALLEY AND NORTHWARD INTO PINAL COUNTY...BUT SHOULD
REMAIN BELOW SEVERE LIMITS.
LAT...LON 3269 11113 3266 11046 3212 11046 3197 11062
3191 11120
TIME...MOT...LOC 0030Z 213DEG 22KT 3247 11070
$$
MOLLEREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:20 PM MST, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 15, 2:20 PM MST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 220 PM MST SUN JUL 15 2012 .SYNOPSIS...ABUNDANT MOISTURE WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MONDAY. SOMEWHAT DRIER AIR WILL MOVE INTO THE AREA BY MIDWEEK FOR DECREASING PRECIPITATION CHANCES. SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL THEN RETURN BY NEXT WEEKEND. && .DISCUSSION...KEMX WSR-88D DETECTED SCATTERED SHOWERS/TSTMS EAST OF TUCSON MAINLY NEAR THE HIGHER TERRAIN EARLY THIS AFTERNOON. MEANWHILE...A COMPLEX OF POTENTIALLY SEVERE TSTMS WAS MOVING NWD ACROSS FAR SWRN PIMA COUNTY. HAVE NOTED THAT VARIOUS MESOSCALE MODELS HAD NOT PROGGED THE ONGOING STRONG CONVECTIVE ACTIVITY IN SWRN PIMA COUNTY AT THIS TIME. AT ANY RATE...DEEPER MOISTURE HAS MOVED FURTHER EWD INTO SE AZ AS PER WATER VAPOR IMAGERY. FOR THIS EVENING...HAVE MAINTAINED HIGH CHANCE-CATEGORY POPS FROM TUCSON EWD...AND A SLIGHT CHANCE OF SHOWERS/TSTMS ACROSS WRN PIMA COUNTY. HAVE INCLUDED HEAVY RAINFALL IN THE WEATHER GRIDDED DATA FIELD EARLY THIS EVENING GENERALLY FROM TUCSON EWD. STILL CANNOT RULE OUT THE POSSIBILITY OF A SEVERE WIND GUST OR TWO EARLY THIS EVENING. THEREAFTER...PRECIP CHANCES TO RAPIDLY DECREASE MOST SECTIONS BY AROUND MIDNIGHT. FOR NOW HAVE MAINTAINED A SLIGHT CHANCE OF SHOWERS/TSTMS MOST SECTIONS LATE TONIGHT. WOULD NOT BE SURPRISED TO SEE THE EVENING SHIFT TRIM POPS FURTHER FOR LATE TONIGHT. ABUNDANT MOISTURE IN COMBINATION WITH CONTINUED GENERALLY SLY FLOW WILL TRANSLATE INTO SCATTERED AFTERNOON AND EVENING SHOWERS/TSTMS MAINLY FROM TUCSON EWD MON. TUE-THU... 15/12Z GFS/ECMWF WERE SIMILAR WITH DEPICTING A MARKEDLY DRIER REGIME THIS PERIOD. POPS DEPICT A DOWNWARD TREND AS WELL...ALTHOUGH THIS TREND IS NOT QUITE AS MUCH AS THE GFS/ECMWF INDICATE. ALSO...THE GFS/ECMWF CONTINUE TO DEPICT THE BULK OF REMNANT MOISTURE FROM TROPICAL SYSTEM FABIO WILL REMAIN WEST OF THIS FORECAST AREA. AT ANY RATE...THE OFFICIAL FORECAST WILL DEPICT ISOLATED-SCATTERED AFTERNOON AND EVENING SHOWERS/TSTMS FROM TUCSON EWD...AND DRY CONDITIONS ACROSS WRN PIMA COUNTY AND PORTIONS OF CENTRAL PIMA COUNTY. FRI-SUN... DEEPER MOISTURE IS PROGGED TO RETURN TO SE AZ FRI-SUN AS AN INVERTED TROUGH MOVES WWD ACROSS CHIHUAHUA AND SONORA. POPS TREND UPWARD TO REFLECT THE PROGGED MOISTURE INCREASE AND EXPECTED INFLUENCE OF THE INVERTED TROUGH. BY SAT-SUN...SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS/TSTMS SHOULD RETURN AT LEAST FROM TUCSON EWD. HAVE MAINTAINED A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS/TSTMS ACROSS WRN/CENTRAL PIMA COUNTY. HIGH TEMPS MON-TUE TO AVERAGE ABOUT 5 DEGS F BELOW NORMAL. WARMER WED-THUR AND DAYTIME TEMPS FRI TO BE A FEW DEGS ABOVE NORMAL. GRADUALLY COOLER SAT-SUN AS MOISTURE RETURNS TO THE AREA. && .AVIATION...SCT TSRA/SHRA INTO THIS EVENING THEN ISOLD-SCT -TSRA/ -SHRA MAINLY EAST OF KTUS 06Z-12Z MONDAY. SCT TSRA/SHRA MAINLY KTUS VICINITY EWD MONDAY AFTERNOON. BRIEF WIND GUSTS APPROACHING 45 KTS EARLY THIS EVENING WITH THE STRONGEST TSRA. OTHERWISE...VFR CONDITIONS AND SURFACE WIND GENERALLY LESS THAN 10 KTS THRU MONDAY AFTERNOON OR 17/00Z. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...SCATTERED THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL WILL OCCUR THROUGH MONDAY. SOMEWHAT DRIER AIR WILL BRING DECREASING PRECIPITATION CHANCES BY MIDWEEK. THERE APPEARS TO BE ENOUGH MOISTURE TO MAINTAIN AT LEAST A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS MAINLY EAST OF TUCSON WEDNESDAY AND THURSDAY. SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL RETURN TO MUCH OF THE AREA BY NEXT WEEKEND. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. BF WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 15, 9:56 AM MST, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 956 AM MST SUN JUL 15 2012 AZZ503-504-506>515-160600- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- 956 AM MST SUN JUL 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR THROUGH THIS EVENING... THEN ISOLATED THUNDERSTORMS MAY OCCUR LATE TONIGHT. GIVEN THE CONTINUED ABUNDANT MOISTURE IN PLACE...THE MAIN THREAT FOR LATER THIS AFTERNOON INTO EARLY THIS EVENING WILL BE HEAVY RAINFALL. ALSO...GIVEN A SLIGHTLY DRIER NEAR-SURFACE ENVIRONMENT...THERE IS THE POSSIBILITY OF SEVERE WIND GUSTS ASSOCIATED WITH THE STRONGEST THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY EXPECT SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS MONDAY AND TUESDAY. GIVEN THE VERY MOIST ENVIRONMENT...THE MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL. THEREAFTER...SOMEWHAT DRIER AIR WILL LEAD TO DECREASED PRECIPITATION CHANCES WEDNESDAY THROUGH SATURDAY. HOWEVER...THERE WILL STILL BE ENOUGH MOISTURE FOR AT LEAST A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ501-502-505-160600- WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- SOUTH CENTRAL PINAL COUNTY- 956 AM MST SUN JUL 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS MONDAY. DRY CONDITIONS ARE EXPECTED TUESDAY THROUGH THURSDAY. THEREAFTER...INCREASING MOISTURE WILL PROVIDE AT LEAST A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
In the hours before
Special weather statement, Jul 15, 2:25 PM MST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
225 PM MST SUN JUL 15 2012
AZZ501-502-152215-
TOHONO O'ODHAM NATION INCLUDING SELLS AZ-WESTERN PIMA COUNTY
INCLUDING AJO/ORGAN PIPE CACTUS NATIONAL MONUMENT AZ-
225 PM MST SUN JUL 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PIMA COUNTY UNTIL 315 PM
MST...
AT 220 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS 17 MILES NORTHEAST OF ORGAN PIPE
NATIONAL MONUMENT...OR 46 MILES WEST OF SELLS. THIS STORM WAS NEARLY
STATIONARY.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...GUNSIGHT...GU VO...CHARCO
27...SAN SIMON VILLAGE AND HICKIWAN.
LAT...LON 3238 11275 3237 11238 3219 11235 3200 11242
3191 11262 3200 11285 3218 11282
TIME...MOT...LOC 2124Z 236DEG 1KT 3214 11262
MEADOWSSpecial weather statement, Jul 15, 2:48 PM MST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 248 PM MST SUN JUL 15 2012 AZZ504-507-513-152215- DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING BISBEE/CANELO HILLS/MADERA CANYON AZ-TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ-UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ- 248 PM MST SUN JUL 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PIMA COUNTY UNTIL 315 PM MST... AT 242 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES EAST OF SAHUARITA...OR 18 MILES EAST OF GREEN VALLEY...MOVING NORTHWEST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH BLINDING HEAVY RAIN AND QUICK PONDING OF WATER ON ROADWAYS SUCH AS SAHUARITA ROAD. AREAS AFFECTED BY THIS STORM INCLUDE...CORONA DE TUCSON. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3184 11094 3207 11080 3188 11057 3175 11072 TIME...MOT...LOC 2147Z 142DEG 15KT 3190 11072 KD
Local storm report, Jul 15, 3:10 PM MST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
310 PM MST SUN JUL 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL WHY 32.27N 112.74W
07/15/2012 E1.00 INCH PIMA AZ PUBLIC
&&
EVENT NUMBER TWC1200019
KDSpecial weather statement, Jul 15, 3:32 PM MST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
332 PM MST SUN JUL 15 2012
AZZ502-505-152330-
SOUTH CENTRAL PINAL COUNTY INCLUDING ELOY/PICACHO PEAK STATE PARK
AZ-TOHONO O'ODHAM NATION INCLUDING SELLS AZ-
332 PM MST SUN JUL 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PINAL COUNTY UNTIL
430 PM MST...
AT 324 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS BETWEEN KOHATK AND JACKRABBIT IN
SOUTHWEST PINAL COUNTY OR 18 MILES NORTH OF SANTA ROSA...AND 26
MILES SOUTHWEST OF CASA GRANDE...MOVING NORTHEAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...JACKRABBIT...COCKLEBUR...WHITE
HORSE PASS AND CHUICHU.
LAT...LON 3269 11216 3273 11215 3273 11206 3277 11204
3277 11189 3279 11188 3279 11177 3277 11176
3276 11173 3273 11172 3274 11167 3259 11168
3251 11182 3251 11221 3268 11221
TIME...MOT...LOC 2230Z 238DEG 7KT 3258 11197Special weather statement, Jul 15, 3:45 PM MST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 345 PM MST SUN JUL 15 2012 AZZ508-152315- EASTERN COCHISE COUNTY BELOW 5000 FEET INCLUDING DOUGLAS/WILLCOX AZ- 345 PM MST SUN JUL 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COCHISE COUNTY UNTIL 415 PM MST... AT 340 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DOUGLAS...MOVING NORTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...DOUGLAS...PIRTLEVILLE AND BISBEE-DOUGLAS AIRPORT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3150 10970 3153 10944 3133 10943 3133 10966 TIME...MOT...LOC 2244Z 174DEG 7KT 3135 10955 KD
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 1:35 PM MST | Severe Thunderstorm Warning | TWC | Pima | 40 min |
| Jul 15, 2:25 PM MST | Special Weather Statement | TWC | 50 min | |
| Jul 15, 2:36 PM MST | Areal Flood Advisory | TWC | Pima | 114 min |
| Jul 15, 2:48 PM MST | Special Weather Statement | TWC | Santa Cruz | 27 min |
| Jul 15, 2:52 PM MST | Severe Thunderstorm Warning | TWC | Pima | 38 min |
| Jul 15, 3:19 PM MST | Areal Flood Advisory | TWC | Cochise, Pima, Santa Cruz | 3 hr |
| Jul 15, 3:32 PM MST | Special Weather Statement | TWC | 58 min | |
| Jul 15, 3:45 PM MST | Special Weather Statement | TWC | Cochise | 30 min |
| Jul 15, 4:05 PM MST | Areal Flood Advisory | TWC | Pinal | 115 min |
| Jul 15, 4:09 PM MST | Severe Thunderstorm Warning | TWC | Pima | 51 min |
| Jul 15, 4:15 PM MST | Flash Flood Warning | TWC | Pima, Santa Cruz | 2 hr |
| Jul 15, 4:20 PM MST | Severe Thunderstorm Warning | TWC | Pima | 40 min |
| Jul 15, 4:38 PM MST | Areal Flood Advisory | TWC | Graham | 3 hr |
Nearby
Severe Thunderstorm Warnings in Arizona, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.